# SDR SWAA2020060388583

- Difficulty date: June 1, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 64,330 hours, 37,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE OUT OF PACK.  INSPECTED AND FOUND R2 DOOR SLIDE GIRT BAR HANGING AT BOTTOM OF DOOR WITH LATCHES STILL INTACT.  RESECURED GIRT BAR IN STOW RETAINERS.  OPS CHECK GOOD.  OK FOR SERVICE.  WORK ACCOMPLISHED PER AMM 25-66-01.
